# SDR AMTA200301123

- Difficulty date: September 1, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N550TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Rt Fuel Cell
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUEL TANK, RIGHT, QTY INDICATOR EICAS MSG FUEL QTY IND DISPLAYED.  DEFERRED PER MEL 28-41-11 AUTH NR D28SE01-0103.  (M)
